# SDR FQAR20171205099

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 89291003
- Condition: Separated
- Location: Mlg
- Part time: 822 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TWO TOUCH AND GOES, THE PILOT NOTED THAT THE RIGHT MAIN LANDING GEAR WAS FAILING TO INDICATE DOWN AND LOCKED. INSPECTION REVEALED THAT THE GEAR DOWN LIMIT SWITCH HAD BROKEN WIRES.
